Alert archive / Oregon / Hazardous Seas Warnings in 2011

Hazardous Seas Warning 13, NWS Medford, OR

March 3, 2011

NWS Medford, OR issued this hazardous seas warning at Mar 3, 2011, 2:34 PM PST. It took effect at Mar 4, 2011, 10:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 3, 2011, 2:34 PM PST (22:34 UTC)
In effect from
Mar 4, 2011, 10:00 AM PST
Expired
Mar 5, 2011, 1:00 AM PST
In force
15 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WHUS76 KMFR 032234
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
234 PM PST THU MAR 3 2011

PZZ350-356-041145-
/O.CAN.KMFR.SW.Y.0027.000000T0000Z-110303T2300Z/
/O.NEW.KMFR.SW.Y.0029.110303T2234Z-110304T1800Z/
/O.CAN.KMFR.SW.Y.0028.110304T1800Z-110305T0900Z/
/O.NEW.KMFR.SE.W.0013.110304T1800Z-110305T1200Z/
/O.EXT.KMFR.SI.Y.0189.110304T1800Z-110305T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
234 PM PST THU MAR 3 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
PST FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 10 AM FRIDAY
TO 4 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
UNTIL 10 AM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW
IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY. 

* SEAS: CHOPPY SEAS OF 9 FEET AT 9 SECONDS WILL INCREASE TO 11
  FEET AT 9 SECONDS FRIDAY...THEN 12 TO 13 FEET AT 9 SECONDS
  FRIDAY NIGHT.

* WINDS: SOUTHERLY AND INCREASING TO 20 TO 30 KNOTS MIDDAY FRIDAY
  THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ370-376-041145-
/O.EXT.KMFR.SW.Y.0027.000000T0000Z-110304T1800Z/
/O.UPG.KMFR.GL.A.0007.110304T1800Z-110305T0600Z/
/O.NEW.KMFR.SE.W.0013.110304T1800Z-110305T1200Z/
/O.UPG.KMFR.SE.A.0009.110304T1800Z-110305T0600Z/
/O.EXB.KMFR.SI.Y.0189.110304T1800Z-110305T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
234 PM PST THU MAR 3 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
10 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM FRIDAY TO
4 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 10 AM
FRIDAY TO 4 AM PST SATURDAY. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 10 AM PST FRIDAY. THE
HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* SEAS: CHOPPY SEAS OF 9 FEET AT 9 SECONDS WILL INCREASE TO 11
  FEET AT 9 SECONDS FRIDAY...THEN 12 TO 13 FEET AT 9 SECONDS
  FRIDAY NIGHT.

* WINDS: SOUTHERLY AND INCREASING TO 20 TO 30 KNOTS WITH GUSTS TO
  40 KNOTS AT TIMES MIDDAY FRIDAY THROUGH EARLY SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
712 
WHUS76 KMFR 041006
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
206 AM PST FRI MAR 4 2011

PZZ350-356-042315-
/O.CON.KMFR.SW.Y.0029.000000T0000Z-110304T1800Z/
/O.CON.KMFR.SE.W.0013.110304T1800Z-110305T1200Z/
/O.CON.KMFR.SI.Y.0189.110304T1800Z-110305T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
206 AM PST FRI MAR 4 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM
THIS MORNING TO 4 AM PST SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 4 AM PST SATURDAY. 

* SEAS: CHOPPY SEAS OF 8 TO 9 FEET AT 9 SECONDS EARLY THIS MORNING
  WILL INCREASE TO 9 TO 13 FEET AT 9 SECONDS TODAY...THEN PERSIST THIS
  EVENING. SEAS WILL DIMINISH LATE TONIGHT INTO SATURDAY MORNING.

* WINDS: SOUTHERLY AND INCREASING THROUGH THIS EVENING. SPEEDS
  WILL REACH 20 TO 25 KNOTS LATE THIS MORNING THEN 30 KNOTS WITH
  GUSTS OF 35 KT THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL
  SLOWLY DIMINISH LATE TONIGHT THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ370-376-042315-
/O.CON.KMFR.SW.Y.0027.000000T0000Z-110304T1800Z/
/O.EXT.KMFR.SI.Y.0189.110304T1500Z-110305T1200Z/
/O.CON.KMFR.SE.W.0013.110304T1800Z-110305T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
206 AM PST FRI MAR 4 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 7 AM THIS
MORNING TO 4 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 4 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 7 AM
THIS MORNING TO 4 AM PST SATURDAY. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SATURDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
10 AM PST THIS MORNING. 

* SEAS: CHOPPY SEAS OF 9 TO 11 FEET AT 9 SECONDS EARLY THIS
  MORNING WILL INCREASE TO 10 TO 14 FEET AT 9 SECONDS TODAY...THEN
  PERSIST THIS EVENING. SEAS WILL DIMINISH LATE TONIGHT INTO
  SATURDAY MORNING.

* WINDS: SOUTHERLY AND INCREASING THROUGH THIS EVENING. SPEEDS
  WILL REACH 20 TO 25 KNOTS THIS MORNING THEN 30 KNOTS WITH GUSTS
  OF 40 KT THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL SLOWLY
  DIMINISH LATE TONIGHT THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD
715 
WHUS76 KMFR 041802
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1002 AM PST FRI MAR 4 2011

PZZ350-356-050715-
/O.EXP.KMFR.SW.Y.0029.000000T0000Z-110304T1800Z/
/O.CON.KMFR.SE.W.0013.000000T0000Z-110305T1200Z/
/O.CON.KMFR.SI.Y.0189.000000T0000Z-110305T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1002 AM PST FRI MAR 4 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN
EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY. 


* SEAS: CHOPPY SEAS WILL INCREASE TO 9 TO 13 FEET AT 9 SECONDS
  TODAY...THEN PERSIST THIS EVENING. SEAS WILL DIMINISH LATE
  TONIGHT INTO SATURDAY MORNING.

* WINDS: SOUTHERLY AND INCREASING THROUGH THIS EVENING. SPEEDS 
  WILL REACH 20 TO 25 KNOTS LATE THIS MORNING THEN 30 KNOTS WITH 
  GUSTS OF 35 KT THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL 
  SLOWLY DIMINISH LATE TONIGHT THROUGH EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ370-376-050715-
/O.EXP.KMFR.SW.Y.0027.000000T0000Z-110304T1800Z/
/O.CON.KMFR.SE.W.0013.000000T0000Z-110305T1200Z/
/O.CON.KMFR.SI.Y.0189.000000T0000Z-110305T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1002 AM PST FRI MAR 4 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN
EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY. 


* SEAS: CHOPPY SEAS  WILL INCREASE TO 10 TO 14 FEET AT 9 SECONDS
  TODAY... THEN PERSIST THIS EVENING. SEAS WILL DIMINISH LATE
  TONIGHT INTO SATURDAY MORNING.

* WINDS: SOUTHERLY AND INCREASING THROUGH THIS EVENING. SPEEDS 
  WILL REACH 20 TO 25 KNOTS THIS MORNING THEN 30 KNOTS WITH 
  GUSTS OF 40 KT THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL 
  SLOWLY DIMINISH LATE TONIGHT THROUGH EARLY SATURDAY MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
314 
WHUS76 KMFR 042231
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
231 PM PST FRI MAR 4 2011

PZZ350-356-050900-
/O.EXT.KMFR.SE.W.0013.000000T0000Z-110305T0900Z/
/O.EXT.KMFR.SI.Y.0189.000000T0000Z-110305T0900Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
231 PM PST FRI MAR 4 2011

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 AM PST
   SATURDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 1 AM PST
SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 1 AM PST SATURDAY. 

* SEAS: COMBINED SEAS OF 10 TO 13 FEET WITH A PERIOD OF 10 SECONDS
  WILL SUBSIDE TO 6 TO 9 FEET AT 8 SECONDS BY SATURDAY MORNING.

* WINDS: SOUTH 20 TO 30 KT WILL DIMINISH TO SOUTH TO SOUTHWEST 10
  TO 20 KT BY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ370-376-050900-
/O.EXT.KMFR.SE.W.0013.000000T0000Z-110305T0900Z/
/O.EXT.KMFR.SI.Y.0189.000000T0000Z-110305T0900Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
231 PM PST FRI MAR 4 2011

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 AM PST
   SATURDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 1 AM PST
SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 1 AM PST SATURDAY. 

* SEAS: COMBINED SEAS OF 11 TO 14 FEET WITH A PERIOD OF 10 SECONDS
  WILL SUBSIDE TO 6 TO 9 FEET AT 8 SECONDS BY SATURDAY MORNING.

* WINDS: SOUTH 20 TO 30 KT WILL DIMINISH TO SOUTH TO SOUTHWEST 10
  TO 20 KT BY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
593 
WHUS76 KMFR 050913
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
113 AM PST SAT MAR 5 2011


PZZ350-356-370-376-052330-
/O.EXP.KMFR.SE.W.0013.000000T0000Z-110305T0900Z/
/O.EXP.KMFR.SI.Y.0189.000000T0000Z-110305T0900Z/
/O.NEW.KMFR.SW.Y.0030.110305T0913Z-110306T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
113 AM PST SAT MAR 5 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
PST THIS EVENING...
...HAZARDOUS SEAS WARNING HAS BEEN DOWNGRADED...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 PM PST
THIS EVENING. THE HAZARDOUS SEAS WARNING HAS BEEN DOWNGRADED. THE SMALL
CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT.

* SEAS: A SOUTHWEST SWELL AT 9 SECONDS AND A SECONDARY WEST SWELL
  AT 14 SECONDS WILL PRODUCE COMBINED SEAS OF 7 TO 9 FEET THROUGH
  THIS EVENING. SEAS WILL BE HIGHEST DURING THE LATE AFTERNOON AND
  EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this hazardous seas warning went out at Mar 3, 2:29 PM PST, 5 minutes earlier.

Area forecast discussion, Mar 3, 2:29 PM PST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
229 PM PST THU MAR 3 2011

.SHORT TERM...TONIGHT THROUGH SUNDAY...A SHORTWAVE CURRENTLY
MOVING THROUGH THE CWA THIS AFTERNOON IS PRODUCING SHOWERS ACROSS
MUCH OF THE AREA. SNOW IS FALLING DOWN TO ABOUT 4000 FEET AND
THIS WILL CONTINUE TO BE THE CASE INTO THIS EVENING. THE SHOWERS
WILL COME TO AN END THIS EVENING AS THE SHORTWAVE MOVES EAST AND
OUT OF THE AREA...SO WE HAVE TRIMMED POPS BACK CONSIDERABLY AFTER
10 PM TONIGHT. A RIDGE OF HIGH PRESSURE WILL BUILD IN LATER
TONIGHT...ALLOWING FOR A BRIEF BREAK BETWEEN STORMS AND A PERIOD
OF DRY WEATHER. WE CANNOT RULE OUT PATCHY FOG IN THE WEST SIDE
VALLEYS TONIGHT AS THE RECENT RAINS AND BREAKS IN THE CLOUDS WOULD
ALLOW IT TO FORM FOR A TIME.

THIS HIGH PRESSURE WILL LAST INTO FRIDAY MORNING BEFORE ANOTHER
STRONG FRONT NEARS 130W BY MIDDAY FRIDAY. THIS FRONT AND ITS
ASSOCIATED PRECIPITATION WILL REACH THE COASTAL WATERS AND COME
ONSHORE LATE FRIDAY INTO FRIDAY NIGHT. THE MODELS HAVE SLOWED WITH
THE ONSET OF THE PRECIPITATION...SO WE HAVE REDUCED THE EASTWARD
EXTENT OF THE PRECIPITATION BY THE END OF THE DAY FRIDAY. THE
ECMWF IS SLIGHTLY FASTER THAN THE GFS...WHILE THE NAM IS SLOWER
AND A LOT DRIER WITH THIS FRONT. WE HAVE TRENDED TOWARD A BLEND
BETWEEN THE GFS AND THE ECMWF WHICH WOULD SPREAD PRECIPITATION
FROM WEST TO EAST ACROSS THE CWA FRIDAY NIGHT. ACCUMULATING SNOW
AT THIS POINT LOOKS TO BE ABOVE 4500 FEET FOR THE MOST PART AND
WOULD FOCUS MOST OF THE PRECIPITATION IN THE CASCADES...WESTERN
SISKIYOU COUNTY...AND SOUTHERN SISKIYOU COUNTY THROUGH THE DAY
SATURDAY.

THE FRONT BECOMES HUNG UP OVER THE CWA SATURDAY WHILE A WAVE
DEVELOPS ALONG IT AND WILL LIKELY REACH 130W SOUTH OF 40N BY THE
END OF THE DAY SATURDAY. THIS LOW WILL CONTINUE TO MOVE EAST OR
SLIGHTLY NORTHEAST SATURDAY NIGHT AND COME ASHORE SATURDAY NIGHT
INTO SUNDAY. THE MODELS HAVE BACKED OFF SOMEWHAT ON THE STRENGTH
OF THE LOW AND THE HEAVY PRECIPITATION SHOWN IN PAST RUNS BUT OUR
CWA IS EXPECTED TO STILL END UP WITH WIDESPREAD PRECIPITATION
DURING THIS TIME. ONE UNCERTAINTY IS HOW FAR SOUTH THIS LOW TRACKS
AND THE NORTHERN EXTENT OF ITS PRECIPITATION. THE 00Z ECMWF WAS
FARTHER SOUTH AND LIMITED MOST OF THE SIGNIFICANT PRECIPITATION TO
NORTHERN CALIFORNIA. THE NEW 12Z RUN TRACKS IT CLOSER TO 40N AND
IS SIMILAR TO THE GFS...AND A BLEND OF BOTH WAS USED HERE. SNOW
LEVELS DO NOT APPEAR TO CHANGE MUCH FROM SATURDAY/S FRONT INTO
SUNDAY/S LOW.

BY SUNDAY NIGHT...THE MODELS AGREE AND HAVE BEEN CONSISTENT ON A
SIGNIFICANT TROUGH DIGGING IN FRONT THE NORTHWEST WHILE THE LOW
MOVES OFF TO OUR EAST INTO THE GREAT BASIN. THIS COULD BRING
PRECIPITATION TO THE EAST SIDE AS THE LOW EXITS THE CWA WHILE SNOW
LEVELS BEGIN TO COME DOWN ON THE WEST SIDE CLOSER TO 2000 FEET
UNDER THE DEEPENING TROUGH.

.LONG TERM...MONDAY THROUGH THURSDAY...BOTH THE GFS AND ECMWF
INDICATE SHOWERY CONDITIONS MONDAY BEHIND A COLD FRONT. UPPER
RIDGING WILL BUILD LATER MONDAY AND TUESDAY BUT A WARM FRONT WILL
APPROACH WITH AN OVERRUNNING PATTERN KEEPING CLOUDS AND A CHANCE
OF PRECIPITATION TUESDAY AND TUESDAY NIGHT. THE GFS IS WETTER THAN
THE ECMWF WITH THIS SYSTEM ON TUESDAY. THERE SHOULD BE A SHORT
PERIOD OF DRYING ON WEDNESDAY AS THE WARM FRONT LIFTS NORTH OF OUR
AREA. HOWEVER...A STRONGER COLD FRONT IS FORECAST BY BOTH THE GFS
AND ECMWF TO MOVE INTO THE AREA ON THURSDAY WITH GUSTY WINDS AND
SNOW FOR THE HIGHER ELEVATIONS.

&&

.AVIATION...WIDESPREAD MOUNTAIN OBSCURATIONS WILL OCCUR THIS
EVENING ALONG WITH MVFR CIGS IN RAIN SHOWERS AT THE WEST SIDE
TERMINALS WHILE SNOW SHOWERS OCCUR ON THE EAST SIDE. VFR CONDITIONS
WILL PREVAIL CLOSER TO KOTH AT THE COAST. PRECIPITATION WILL COME
TO AN END AFTER 06Z TONIGHT...BUT MVFR CIGS WILL LINGER. PATCHY
FOG MAY FORM IN THE WEST SIDE VALLEYS LATE TONIGHT INTO EARLY
FRIDAY MORNING AND LOWER VISIBILITIES.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM FRIDAY TO 1 AM PST
     SATURDAY FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 PM PST THIS
     AFTERNOON FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM FRIDAY TO 1
     AM PST SATURDAY FOR PZZ350-356.
     GALE WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
     PZZ370-376.
     HAZARDOUS SEAS WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR PZZ370-376.

MW/RS
Hazardous weather outlook, Mar 2, 4:53 PM PST, 21 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
453 PM PST WED MAR 2 2011

ORZ031-030200-
CENTRAL AND EASTERN LAKE COUNTY-
453 PM PST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:56 PM PSTSmall Craft Advisory for Hazardous SeasMFR10 hr
Mar 3, 3:14 AM PSTHazardous Seas WarningMFR6 hr
Mar 3, 9:12 AM PSTGale WatchMFR5 hr
Mar 3, 9:12 AM PSTHazardous Seas WatchMFR5 hr
Mar 3, 9:12 AM PSTSmall Craft Advisory for WindsMFR40 hr
Mar 3, 9:12 AM PSTSmall Craft Advisory for Hazardous SeasMFR25 hr
Mar 3, 9:12 AM PSTSmall Craft Advisory for Hazardous SeasMFR5 hr
Mar 3, 2:34 PM PSTSmall Craft Advisory for Hazardous SeasMFR19 hr

Nearby

Hazardous Seas Warnings in Oregon, 2011Every hazardous seas warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.